American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Pekka Koskela and Aleksandra Zapadinskaya. Generalized dimension estimates for images of porous sets under monotone Sobolev mappings. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] T. A. Burton. Corrigendum to ``Integral Equations, Implicit Functions, and Fixed Points''. Proc. Amer. Math. Soc. 141 (2013) 4425-4426.
Abstract, references, and article information   
View Article: PDF

[3] Thierry De Pauw and Amos Koeller. Linearly approximatable functions. Proc. Amer. Math. Soc. 137 (2009) 1347-1356. MR 2465658.
Abstract, references, and article information   
View Article: PDF

[4] Jan Maly, David Swanson and William P. Ziemer. The co-area formula for Sobolev mappings. Trans. Amer. Math. Soc. 355 (2003) 477-492. MR 1932709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tadeusz Iwaniec. Nonlinear Cauchy-Riemann operators in $\mathbb{R}^{n}$. Trans. Amer. Math. Soc. 354 (2002) 1961-1995. MR 1881026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Luis A. Caffarelli, Mikhail Feldman and Robert J. McCann. Constructing optimal maps for Monge's transport problem as a limit of strictly convex costs. J. Amer. Math. Soc. 15 (2002) 1-26. MR 1862796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rustum Choksi and Irene Fonseca. A change of variables formula for mappings in BV. Proc. Amer. Math. Soc. 125 (1997) 2065-2072. MR 1376753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. A. Burton. Integral equations, implicit functions, and fixed points. Proc. Amer. Math. Soc. 124 (1996) 2383-2390. MR 1346965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. L. Dontchev and W. W. Hager. An inverse mapping theorem for set-valued maps . Proc. Amer. Math. Soc. 121 (1994) 481-489. MR 1215027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arthur B. Brown. Functional dependence . Trans. Amer. Math. Soc. 38 (1935) 379-394. MR 1501816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. H. Hildebrandt and Lawrence M. Graves. Implicit functions and their differentials in general analysis . Trans. Amer. Math. Soc. 29 (1927) 127-153. MR 1501380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marston Morse. Relations between the critical points of a real function of $n$ independent variables . Trans. Amer. Math. Soc. 27 (1925) 345-396. MR 1501318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. L. Walsh. On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function . Trans. Amer. Math. Soc. 24 (1922) 31-69. MR 1501212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. D. Birkhoff and O. D. Kellogg. Invariant points in function space . Trans. Amer. Math. Soc. 23 (1922) 96-115. MR 1501192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. L. Walsh. On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function . Trans. Amer. Math. Soc. 22 (1921) 101-116. MR 1501162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. S. Dederick. On the character of a transformation in the neighborhood of a point where its Jacobian vanishes . Trans. Amer. Math. Soc. 14 (1913) 143-148. MR 1500942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Guy Roger Clements. Implicit functions defined by equations with vanishing Jacobian . Trans. Amer. Math. Soc. 14 (1913) 325-342. MR 1500951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1